# SDR CALA2019111101967

- Difficulty date: November 11, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 75,934 hours, 18,251 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT ENG SHUT DOWN FL360 DUE OIL QTY 0. PRESS IN RED. WINDMILLED 1 5 MINS REMOVED AND REPLACED #2 ENGINE IAW W/C 19-7100-1-0900. NO LEAKS NOTED,  OPS CHECKS AND ALL TESTS PASSED. OK FOR SERVICE. REF ECRA 7100-02270 RELATING TO WORKCARD ABOVE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1296709  SN OFF 1871 ENGINE, BASIC,   OFF 53-7200-9-0001 1871 ON 53-7200-9-0001 1880 VERIFIED R/R OF #2 ENGINE IAW W/C 19-7100-1-0900. ALL RII TASKS COMPLIED WITH.
